On simultaneous non-vanishing of modular L-functions

Masataka Chida

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

For i = 1, ... , r, let f i be newforms of weight 2k i for Γ0(N i ) with trivial character. We consider the simultaneous non-vanishing problem for the central values of twisted L-functions of f i . By using the Shimura correspondence, we give a certain relation between this problem and the kernel fields of 2-adic Galois representations associated to modular forms.

Original languageEnglish
Pages (from-to)211-215
Number of pages5
JournalArchiv der Mathematik
Volume89
Issue number3
DOIs
Publication statusPublished - 2007 Sep 1

Keywords

  • L-function
  • Modular form
  • Simultaneous non-vanishing

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On simultaneous non-vanishing of modular L-functions'. Together they form a unique fingerprint.

Cite this